# SDR IPXA2017121124379

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 17,484 hours, 11,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADOOR DISARM LIGHT ON L1 DOOR INOP-OPS TESTED LAMP ASSY; OPS CK NORMAL AT THIS TIME IAW AMM 33-50-11; THIS CLEARS M623113
